Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 52, NWS Corpus Christi, TX

October 24, 2015Nueces County, Texas

NWS Corpus Christi, TX issued this tornado warning at Oct 24, 2015, 1:37 PM CDT for Nueces County, Texas. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 24, 2015, 1:37 PM CDT (18:37 UTC)
Expired
Oct 24, 2015, 2:00 PM CDT
In force
23 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Nueces County, TX

The radar

The Corpus Christi radar (KCRP), 20 km from the middle of the area, began a volume at 18:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 6.6 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2015-10-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1121 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2015-10-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1121 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
628 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

915 
WFUS54 KCRP 241837
TORCRP
TXC355-241900-
/O.NEW.KCRP.TO.W.0052.151024T1837Z-151024T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
137 PM CDT SAT OCT 24 2015

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI  HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTH CENTRAL NUECES COUNTY IN SOUTHERN TEXAS...

* UNTIL 200 PM CDT
    
* AT 136 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR DRISCOLL...MOVING NORTH AT 25 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  ROBSTOWN AROUND 200 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
PETRONILA AND NORTH SAN PEDRO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 2756 9763 2756 9770 2781 9773 2780 9758
TIME...MOT...LOC 1836Z 181DEG 24KT 2764 9767 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

PZ

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at Oct 24, 1:17 PM CDT, 20 minutes earlier.

Area forecast discussion, Oct 24, 1:17 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
117 PM CDT SAT OCT 24 2015

.DISCUSSION...RECORD PWAT VALUES OF 2.46 INCHES (AIDED BY A
PACIFIC TAP FROM REMNANT PATRICIA MOISTURE) ALONG WITH A DEEP
WARM LAYER WILL MAXIMIZE WARM RAIN PROCESSES AND RESULTING
PRECIPITATION EFFICIENCY THROUGH TONIGHT ACROSS SOUTH TX. STRONG
FORCING IN ADVANCE OF A COLD FRONT AND A MID/UPR SW/V TROUGH AXIS
ANCHORED FROM NEW MEXICO INTO NORTHWEST MEXICO WILL FURTHER SET
THE STAGE FOR A HEAVY RAIN AND FLOODING EVENT THROUGH
TONIGHT...ESPECIALLY THE EASTERN HALF OF THE CWA.

COLD FRONT HAS CONTINUED TO SURGE ACROSS THE BRUSH COUNTRY DURING
THE MORNING HOURS AIDED BY A 3-4 MB PRESSURE RISES UPSTREAM. THE
LATEST 18Z SFC ANALYSIS INDICATED THAT A SFC LOW AROUND 1007 MB
WAS LKLY FORMING JUST NORTH OF ALICE. THIS SFC LOW AND ASSCTD
FRONT WL SLOW DOWN SOMEWHAT AS THEY NEAR THE COAST BUT WL STILL
LKLY BE IN AGREEMENT WITH THE FASTER 12Z GFS SOLN. EITHER
WAY...THIS WL TEND TO REFOCUS THE MAIN HVY RAIN THREAT ACROSS THE
EASTERN AND NORTHEASTERN AREAS THROUGH THE AFTN AND EVENING HOURS.
WITH ONGOING MDT-HVY RAIN ACROSS AREAS FURTHER WEST...WL CONTINUE
THE FLASH FLOOD WATCH FOR NOW ACROSS THESE AREAS. DID END THE FFA
AROUND 7 HOURS EARLIER THAN THE PRIOR FCST PACKAGE GIVEN THE
SLIGHTLY FASTER MOVEMENT THAT HAS BEEN OBSERVED.

WENT WITH A WIND ADVY FOR THE GRADIENT FLOW BEHIND THE
STRENGTHENING SFC LOW FOR TONIGHT THROUGH SUNDAY MORNING ACROSS
THE ERN AREAS. WAS TEMPTED TO LOWER THE COASTAL FLOOD WARNING TO A
COASTAL FLOOD ADVISORY SINCE ESTOFS INDICATES THAT TIDAL INCREASES
WL ONLY BE ENOUGH TO SUPPORT 2-2.5 FT MSL FOR MOST AREAS AT THE
TIME OF HIGH TIDE. HOWEVER TO AVOID CONFUSION AND THE FACT THAT A FEW
AREAS MAY GET CLOSE TO 3 FT MSL AT THE HIGH TIDE TNT...WL CONTINUE
THE COASTAL FLOOD WARNING FOR NOW.

MARGINAL CAPE AND MODERATE BULK SHEAR VALUES MAY GIN UP A SHORT-
LIVED TORNADO ACROSS THE COASTAL AREAS AND WATERS THROUGH THIS
EVENING PER SPCS SLIGHT RISK.

&&

.AVIATION...MOSTLY IFR CONDITIONS WL PERSIST THROUGH THIS EVENING
WITH WIDESPREAD RAIN. CEILINGS WL TEND TO SLOWLY IMPROVE
OVERNIGHT AS STRONG NORTHWEST WINDS HELP TO DRY THE LOW LVLS OUT.
THE RAIN WL GRADUALLY END BY EARLY EVENING ACROSS LRD...ALI AND
CRP BY MIDNIGHT...AND VCT BY SUNRISE.

&&

.MARINE...MAINTAINED THE CURRENT SCA FOR TDA AND GALE WARNING TNT.
GALE WARNING CRITERIA WL MOSTLY BE MET WITH THE GUSTS ON THE
BACKSIDE OF THE SFC LOW/FRONT. SEAS WL BUILD TO AS HIGH AS 11-13
FT TMW MORNING AS A RESULT. A GRADUAL LOWERING OF WINDS/SEAS IS
NOT EXPECTED UNTIL SUNDAY NIGHT AND MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    80  69  77  64  78  / 100 100  30  20  10
VICTORIA          76  67  73  61  75  / 100 100  50  20  20
LAREDO            79  63  76  61  78  / 100  40  20  10  10
ALICE             80  67  76  62  78  / 100  90  30  20  10
ROCKPORT          81  69  75  66  75  / 100 100  40  20  20
COTULLA           76  64  76  59  78  / 100  40  20  10  10
KINGSVILLE        81  69  77  63  78  / 100 100  30  20  10
NAVY CORPUS       81  70  77  67  76  / 100 100  30  20  20

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING
     ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
     WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
     REFUGIO...SAN PATRICIO...VICTORIA...WEBB.

     WIND ADVISORY FROM 10 PM THIS EVENING TO NOON CDT SUNDAY FOR THE
     FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...JIM
     WELLS...KLEBERG...LIVE OAK...NUECES...REFUGIO...SAN
     PATRICIO...VICTORIA.

     COASTAL FLOOD WARNING UNTIL 4 AM CDT SUNDAY FOR THE FOLLOWING
     ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES...SAN PATRICIO.

     HIGH RIP CURRENT RISK THROUGH LATE TONIGHT FOR THE FOLLOWING
     ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES.

GM...SMALL CRAFT ADVISORY UNTIL 10 PM CDT THIS EVENING FOR THE
     FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
     ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
     O'CONNOR...COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS
     OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA
     SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT
     ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO
     MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.

     GALE WARNING FROM 10 PM THIS EVENING TO 7 AM CDT MONDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT
     ARANSAS OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO
     MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY
     TO PORT ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS
     TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM 2 PM SUNDAY TO 7 AM CDT MONDAY FOR THE
     FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
     ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
     O'CONNOR.

     GALE WARNING FROM 10 PM THIS EVENING TO 2 PM CDT SUNDAY FOR THE
     FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
     ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
     O'CONNOR.

&&

MB/80
Hazardous weather outlook, Oct 24, 5:40 AM CDT, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
540 AM CDT SAT OCT 24 2015

TXZ229>234-239>247-251045-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
540 AM CDT SAT OCT 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH IS IN EFFECT TODAY AND TONIGHT FOR ALL OF
SOUTH TEXAS. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL PRODUCE
VERY HEAVY RAIN AND POSSIBLE FLASH FLOODING. THERE IS A MARGINAL
CHANCE FOR AN ISOLATED TORNADO TO DEVELOP OVER THE COASTAL BEND
THIS AFTERNOON AND TONIGHT.

THERE IS A HIGH RISK FOR DANGEROUS RIP CURRENTS ALONG GULF FACING
BEACHES.

A COASTAL FLOOD WARNING IS IN EFFECT FOR MINOR TO MODERATE TIDAL
OVERFLOW AT TIMES OF HIGH TIDE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORM CHANCES WILL CONTINUE ON SUNDAY ACROSS SOUTH TEXAS. THE
THREAT OF HEAVY RAIN WILL PERSIST SUNDAY MORNING... ESPECIALLY OVER
THE COASTAL BEND INTO VICTORIA CROSSROADS.

A MODERATE TO HIGH RIP CURRENT RISK IS EXPECTED ALONG GULF
FACING BEACHES THIS WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO SUBMIT ANY REPORTS OF HEAVY RAINFALL
AND FLOODING THIS WEEKEND.

GMZ230-235-250-255-270-275-251045-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
540 AM CDT SAT OCT 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL
WATERS.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE BAYS...COASTAL WATERS...AND
NEARSHORE WATERS THROUGH THIS EVENING DUE TO HIGH SEAS AND STRONG
WINDS.

A GALE WARNING IS IN EFFECT FOR THE BAYS...COASTAL WATERS...AND
NEARSHORE WATERS FROM 10 PM THIS EVENING THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

GALE CONDITIONS ARE LIKELY ON SUNDAY AS THE COASTAL LOW DEPARTS...
WITH SMALL CRAFT ADVISORIES LIKELY NEEDED FOR A SIGNIFICANT PERIOD
THEREAFTER.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO SUBMIT ANY REPORTS OF HEAVY RAINFALL
AND FLOODING THIS WEEKEND.

In the hours before

Special weather statement, Oct 24, 11:24 AM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1124 AM CDT SAT OCT 24 2015

TXZ229>232-239>241-244-241715-
MCMULLEN-LA SALLE-WEBB-BEE-SAN PATRICIO-JIM WELLS-DUVAL-LIVE OAK-
1124 AM CDT SAT OCT 24 2015

...A LINE OF SHOWERS WITH GUSTY WINDS WILL AFFECT SOUTHERN
MCMULLEN...NORTHWESTERN SAN PATRICIO...NORTHEASTERN WEBB...LIVE
OAK...SOUTHWESTERN BEE...NORTHERN DUVAL...NORTHERN JIM WELLS AND
SOUTHEASTERN LA SALLE COUNTIES...

AT 1123 AM CDT...A LINE OF SHOWERS WAS EXTENDING FROM BEEVILLE TO
NEAR COTULLA...AND MOVING SOUTH AT 30 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE SHOWERS.

LOCATIONS IMPACTED INCLUDE...
BEEVILLE...MATHIS...GEORGE WEST...LAKE CITY...MIDWAY...LOMA ALTA...
CLEGG...MOUNT LUCAS...RANCHO DE LA PARITA...SEVEN SISTERS...TYNAN...
ANNAROSE...FORT EWELL SITE...RIVER CREEK ACRES...ARGENTA...LAGARTO...
DINERO...LAKESIDE...LAKE CORPUS CHRISTI AND PERNITAS POINT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE SHOWERS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 2805 9767 2791 9912 2831 9920 2843 9779
TIME...MOT...LOC 1623Z 340DEG 26KT 2840 9777 2827 9910

PZ
Special weather statement, Oct 24, 12:04 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1204 PM CDT SAT OCT 24 2015

TXZ229-239-241800-
LA SALLE-WEBB-
1204 PM CDT SAT OCT 24 2015

...STRONG WINDS OCCURING IN WEBB AND SOUTHERN LA SALLE COUNTIES...

AT 1201 PM CDT...AN AREA OF STRONG WINDS WAS MOVING SOUTH THROUGH LA
SALLE AND WEBB COUNTIES...ESPECIALLY ALONG THE RIO GRANDE.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
LAREDO...ENCINAL...RIO BRAVO...EL CENIZO...BOTINES...COLUMBIA
BRIDGE...UNITED SOUTH HIGH SCHOOL...BRUNI...RANCHOS PENITAS WEST...
CALLAGHAN...LAS TIENDAS...LA ESPERANZA RANCH AIRPORT...RIO BRAVO--EL
CENIZO...AGUILARES...UNITEC INDUSTRIAL PARK...LAREDO COUNTRY CLUB...
LAREDO INTERNATIONAL AIRPORT...RANCHITOS LAS LOMAS...MIRANDO CITY AND
TEXAS A&M INTERNATIONAL UNIVERSITY.

LAT...LON 2726 9949 2730 9949 2731 9954 2734 9951
      2741 9949 2749 9948 2750 9953 2757 9951
      2761 9955 2760 9958 2764 9960 2763 9964
      2768 9973 2820 9976 2820 9949 2815 9880
      2727 9880 2727 9933 2732 9937
TIME...MOT...LOC 1701Z 351DEG 17KT 2795 9913

PZ
Local storm report, Oct 24, 12:22 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1222 PM CDT SAT OCT 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     TSTM WND DMG     FREER                   27.88N 98.62W
10/24/2015                   DUVAL              TX   911 CALL CENTER

            FREER POLICE REPORTED TREES AND POWER POLE LINES DOWN
            AROUND THE CITY.

&&

ANIEVES
Local storm report, Oct 24, 12:58 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1258 PM CDT SAT OCT 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     TSTM WND DMG     ORANGE GROVE            27.96N 97.94W
10/24/2015                   JIM WELLS          TX   BROADCAST MEDIA

            WIND DAMAGE REPORTED TO A GAS STATION IN ORANGE GROVE.

&&

ANIEVES
Local storm report, Oct 24, 1:33 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
133 PM CDT SAT OCT 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HEAVY RAIN       ORANGE GROVE            27.96N 97.94W
10/24/2015  6.00 INCH        JIM WELLS          TX   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED EVENT RAINFALL AMOUNTS OF 6
            INCHES AT ORANGE GROVE.

&&

ANIEVES

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 24, 3:31 AM CDTAreal Flood AdvisoryCRPLive Oak, McMullen119 min
Oct 24, 4:38 AM CDTGale WarningCRP44 hr
Oct 24, 5:38 AM CDTAreal Flood AdvisoryCRPBee, Live Oak112 min
Oct 24, 5:49 AM CDTFlash Flood WarningCRPLive Oak116 min
Oct 24, 7:47 AM CDTAreal Flood AdvisoryCRPGoliad, Victoria118 min
Oct 24, 7:52 AM CDTAreal Flood AdvisoryCRPAransas, San Patricio53 min
Oct 24, 8:35 AM CDTFlash Flood WarningCRPWebb115 min
Oct 24, 9:14 AM CDTFlash Flood WarningCRPCalhoun, Refugio, Victoria2 hr
Oct 24, 9:37 AM CDTRiver Flood WarningCRPCalhoun, Refugio, Victoria21 days
Oct 24, 9:56 AM CDTFlash Flood WarningCRPAransas, Calhoun, Refugio, Victoria2 hr
Oct 24, 10:40 AM CDTFlash Flood WarningCRPBee, Goliad, Live Oak, McMullen, Refugio2 hr
Oct 24, 11:07 AM CDTSmall Craft AdvisoryCRP56 hr
Oct 24, 11:24 AM CDTSpecial Weather StatementCRPLive Oak51 min
Oct 24, 11:44 AM CDTWind AdvisoryCRPAransas, Bee, Calhoun, Goliad, Jim Wells, Kleberg and 5 more28 hr
Oct 24, 12:04 PM CDTSpecial Weather StatementCRPWebb56 min
Oct 24, 12:19 PM CDTSevere Thunderstorm WarningCRPDuval, Jim Wells, Webb41 min
Oct 24, 12:21 PM CDTAreal Flood AdvisoryCRPKleberg, Nueces3 hr
Oct 24, 12:23 PM CDTFlash Flood WarningCRPDuval, Jim Wells, Live Oak, Nueces, San Patricio2 hr
Oct 24, 12:32 PM CDTFlash Flood WarningCRPWebb88 min
Oct 24, 12:40 PM CDTFlash Flood WarningCRPBee, Goliad, Live Oak, San Patricio95 min
Oct 24, 12:48 PM CDTSevere Thunderstorm WarningCRPBee, Jim Wells, Nueces, Refugio, San Patricio42 min
Oct 24, 12:55 PM CDTSevere Thunderstorm WarningCRPDuval, Jim Wells, Kleberg, Nueces, Webb50 min
Oct 24, 12:58 PM CDTSpecial Marine WarningCRP62 min
Oct 24, 1:24 PM CDTSpecial Marine WarningCRP51 min
Oct 24, 2:07 PM CDTFlash Flood WarningCRPDuval, Jim Wells, Kleberg, Live Oak, McMullen113 min
Oct 24, 2:07 PM CDTSpecial Marine WarningCRP53 min
Oct 24, 2:11 PM CDTFlash Flood WarningCRPKleberg, Nueces, San Patricio2 hr
Oct 24, 2:37 PM CDTTornado WarningCRPKleberg23 min
Oct 24, 2:55 PM CDTSpecial Marine WarningCRP2 hr
Oct 24, 3:10 PM CDTFlash Flood WarningCRPAransas, Goliad, Nueces, Refugio, San Patricio, Victoria3 hr
Oct 24, 3:32 PM CDTTornado WarningCRPNueces13 min
Oct 24, 3:44 PM CDTTornado WarningCRPAransas, San Patricio31 min
Oct 24, 3:57 PM CDTSpecial Marine WarningCRP93 min
Oct 24, 4:16 PM CDTCoastal Flood AdvisoryCRPAransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio12 hr
Oct 24, 4:25 PM CDTFlash Flood WarningCRPKleberg, Nueces2 hr
Oct 24, 5:28 PM CDTSpecial Marine WarningCRP47 min

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.